so i started taking 25mg of Zoloft for 21 nights and then 50mg for the last 2 nights and so far my mind just feels kind of blank. Like i feel just dim-witted and bland. I was always told growing up that i was just a naturally sharp funny witty person but lately on the medicine i just feel the complete opposite. I dont feel sharp or witty at all and for some one who reads, I actually have a hard time staying focused and comprehending my reading... Basically is this the Zoloft causing this and if so will it pass, because i do feel better on my short time of Zoloft but if i feel the way i currently do its kind of a deal breaker to stop taking the meds because i just dont feel like myself
Yankees91; Don't stop this medication without the doctor's help but what you are saying is normal until you have been on it for a total of 6 to 8 weeks from the last time the doctor changed the dose. IT TAKES 6 TO 8 WEEKS TO REACH THE BLOOD LEVEL AND NORMALLY AROUND 4 WEEKS OR SO MOST PEOPLE SAY THE FUZZY OR BLANK FEELING GOES AWAY. if you have any doughts my friend check back with your doctor but most of these side effects do go away in time. Best of luck to you.
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Jun 2011 • 8 answers
Posted 18 Jul 2011 • 4 answers
Posted 24 Apr 2013 • 2 answers
Posted 30 Apr 2013 • 3 answers
Posted 14 Nov 2015 • 2 answers